# SDR FDEA2020081871899

- Difficulty date: July 17, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048001700
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 242GF (MAIN DECK) IN PASSENGER CABIN (1 EA) MANUFACTURED FLOOR PANEL 242GF AS PER DWG SRZ 25-005 REV. R AUG-22-2019. THIS JOB   IS DOCUMENTED ON NON ROUTINE CARD N00346, FLOOR PANEL IDENTIFIED WITH P/N: A30   B5327048001700 FDX AUG-11-2020 AS PER GMM 7-0-1000, FOR TRACIBILITY MATERIAL PO: 2020-  161569/001. THIS NON ROUTINE CARD IS FOR RDR AND SDR GENERATION.
